MathSciNet Relay Station
MathSciNet bibliographic data
MR352657 34K15
True, Ernest D. A comparison theorem for certain functional differential equations. Proc. Amer. Math. Soc. 47 (1975), 127–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement